# SDR DHL9980174C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING LEADING EDGE I/B EXT LOWER AREA AT STA 69 METAL RUB STRIP CRACKED.  REMOVED DAMAGED STRIP, FABRICATED NEW STRIP AND  INSTALLED PER SRM 51-1-1.
